# SDR USAA2009051191141

- Difficulty date: May 9, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 98
- Aircraft time: 62,827 hours, 27,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 632 - PHX - EEL - ROW 11D LOW LEVEL EMERGENCY LIGHTING DETACHED.  MAINTENANCE RESECURED BRACKET AS REQUIRED.
